Journal Article

Herpes Simplex Virus Peritonitis

H. Hunter Handsfield and Rhoda L. Ashley

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 30, issue 5, pages 839-840
Published in print May 2000 | ISSN: 1058-4838
Published online May 2000 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/313767
Herpes Simplex Virus Peritonitis

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Journal Article.  263 words. 

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.